Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    m16a2 is offline Senior Member
    Join Date
    Aug 2002

    Question about stopping cycle

    I've been taking 40 mg var and 100 mcg/day of t3 for 11 days. Can I stop the T3 right now, or do I need to taper off over the course of 10 days or so? I am having problems with pain in my side and abdomen right beneath my rib cage on the right. I am also suffering terribley on my runs and I am running relatively slow. Can I taper down quicker since I have been on only 10 days?

    I want to cease the t3 as soon as possible to see if that is the cause of my pain/running performance. If that doesn't stop the problem within 2-3 days of stopping t3, I will stop the var and save it for another time.

    Some quick help would be appreciated!

  2. #2
    motoxxxguy's Avatar
    motoxxxguy is offline Anabolic Member
    Join Date
    Jan 2003
    From all the ressearch I have done, I would say you should taper it down. I have yet to use it yet, at least for another month or so, so I'll bump this for another's opinion.


  3. #3
    fudgedelic is offline Associate Member
    Join Date
    Aug 2003
    The faster you taper off the harder it is for thyroid function to return to normal and you run the risk of regaining fat after stopping the t3.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts